Table of Contents
Advances in Decision Sciences
Volume 2011, Article ID 167672, 9 pages
http://dx.doi.org/10.1155/2011/167672
Research Article

Majorization for A Subclass of 𝛽-Spiral Functions of Order 𝛼 Involving a Generalized Linear Operator

1School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Malaysia
2Department of Mathematics-Informatics, Faculty of Sciences, 1 Decembrie 1918 University of Alba Iulia, 510009 Alba Iulia, Romania

Received 22 June 2011; Accepted 18 August 2011

Academic Editor: Shelton Peiris

Copyright © 2011 Afaf A. Ali Abubaker et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. E. Littlewood, Lectures on the Theory of Functions, Oxford University Press, New York, NY, USA, 1944.
  2. M. S. Robertson, “Quasi-subordination and coefficient conjectures,” Bulletin of the American Mathematical Society, vol. 76, pp. 1–9, 1970. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. T. H. MacGregor, “Majorization by univalent functions,” Duke Mathematical Journal, vol. 34, pp. 95–102, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. M. I. S. Robertson, “On the theory of univalent functions,” Annals of Mathematics, vol. 37, no. 2, pp. 374–408, 1936. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. L. Spaček, “Contribution a lá théorie des fonctions univalentes,” Časopis Pést Mathematics, vol. 662, pp. 12–19, 1932 (Russian). View at Google Scholar · View at Zentralblatt MATH
  6. R. J. Libera, “Univalent α-spiral functions,” Canadian Journal of Mathematics, vol. 19, pp. 449–456, 1967. View at Google Scholar
  7. B. C. Carlson and D. B. Shaffer, “Starlike and prestarlike hypergeometric functions,” SIAM Journal on Mathematical Analysis, vol. 15, no. 4, pp. 737–745, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. S. Ruscheweyh, “New criteria for univalent functions,” Proceedings of the American Mathematical Society, vol. 49, pp. 109–115, 1975. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. F. M. Al-Oboudi, “On univalent functions defined by a generalized Salagean operator,” International Journal of Mathematics and Mathematical Sciences, no. 25–28, pp. 1429–1436, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. O. Al-Refai and M. Darus, “On new bijective convolution operator acting for analytic functions,” Journal of Mathematics and Statistics, vol. 5, no. 1, pp. 77–87, 2009. View at Publisher · View at Google Scholar
  11. A. Cátáş, “On certain class of p-valent functions defined by a new multiplier transformations,” in Proceedings Book of the International Symposium G. F. T. A., pp. 241–250, Istanbul Kultur University, Istanbul, Turkey, 2007.
  12. N. E. Cho and H. M. Srivastava, “Argument estimates of certain analytic functions defined by a class of multiplier transformations,” Mathematical and Computer Modelling, vol. 37, no. 1-2, pp. 39–49, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. N. E. Cho and T. H. Kim, “Multiplier transformations and strongly close-to-convex functions,” Bulletin of the Korean Mathematical Society, vol. 40, no. 3, pp. 399–410, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  14. M. Biernacki, “Sur les fonctions univalentes,” Mathematica, vol. 12, pp. 49–64, 1936. View at Google Scholar · View at Zentralblatt MATH
  15. G. M. Goluzin, Geometric Theory of Functions of a Complex Variable, vol. 26 of Translations of Mathematical Monographs, American Mathematical Society, Providence, RI, USA, 1969.
  16. T.-S. Shah, “Goluzin's number (35)/2 is the radius of superiority in subordination,” Science Records, vol. 1, pp. 219–222, 1957. View at Google Scholar · View at Zentralblatt MATH
  17. O. Altintaş, Ö. Özkan, and H. M. Srivastava, “Majorization by starlike functions of complex order,” Complex Variables, vol. 46, no. 3, pp. 207–218, 2001. View at Google Scholar · View at Zentralblatt MATH
  18. Z. Nehari, Conformal Mapping, McGraw-Hill, New York, NY, USA, 1952.